On the isomorphic classification of weighted spaces of holomorphic functions
Acta Universitatis Carolinae. Mathematica et Physica, Tome 41 (2000) no. 2, pp. 51-60
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2000_41_2_a7,
author = {Lusky, W.},
title = {On the isomorphic classification of weighted spaces of holomorphic functions},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {51--60},
year = {2000},
volume = {41},
number = {2},
mrnumber = {1802335},
zbl = {0965.46012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2000_41_2_a7/}
}
Lusky, W. On the isomorphic classification of weighted spaces of holomorphic functions. Acta Universitatis Carolinae. Mathematica et Physica, Tome 41 (2000) no. 2, pp. 51-60. http://geodesic.mathdoc.fr/item/AUCMP_2000_41_2_a7/